MAUDE Adverse Event Report: PANORAMIC CORPORATION PANORAMIC X-RAY PC-1000/LASER-1000; PC-1000 / LASER-1000

PANORAMIC CORPORATION PANORAMIC X-RAY PC-1000/LASER-1000; PC-1000 / LASER-1000
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 12/21/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The machine was not available to panoramic for repair.During a follow up phone call, the dr's office reports that the machine has been repaired and is working properly.No repair information was available.Device not available for evaluation.
 
Event or Problem Description
On december 22, 2016, (b)(6) from dr (b)(6) office called in stating that their machine is drifting down about 6 inches.She reported that on (b)(6) 2016, while a patient was in the machine it began to drift down and the bite stick broke cutting the patient's lip.There was no medical attention required or administered.

Brand Name
PANORAMIC X-RAY PC-1000/LASER-1000
Common Device Name
PC-1000 / LASER-1000
Manufacturer (Section D)
PANORAMIC CORPORATION
4321 goshen road
fort wayne IN 46818
MDR Report Key6263463
Report Number1832462-2017-00002
Device Sequence Number16351449
Product Code EHD
UDI-Device Identifier00862309000316
UDI-Public00862309000316
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K882436
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Dental Assistant
Type of Report Initial
Report Date (Section B) 01/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dental Hygienist
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2016
Initial Report FDA Received Date01/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age15 YR